# SDR RAIA2018122270001

- Difficulty date: December 7, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER OMEGA BEAM LOWER SUPPORT ANGLE IS DAMAGED AT FR 48 & 49....REMOVED AND REPLACED L/H CENTER OMEGA BEAM LOWER SUPPORT AT FR 48 & 49.
